CSpace  > 系统科学研究所
hochschildcohomologyoftruncatedquiveralgebras
Yunge XU1; Yang HAN2; Wenfeng JIANG1
2007
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume50Issue:5Pages:727
AbstractFor a truncated quiver algebra over a field of an arbitrary characteristic, its Hochschild cohomology is calculated. Moreover, it is shown that its Hochschild cohomology algebra is finitedimensional if and only if its global dimension is finite if and only if its quiver has no oriented cycles.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40631
Collection系统科学研究所
Affiliation1.湖北大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Yunge XU,Yang HAN,Wenfeng JIANG. hochschildcohomologyoftruncatedquiveralgebras[J]. scienceinchinaseriesamathematics,2007,50(5):727.
APA Yunge XU,Yang HAN,&Wenfeng JIANG.(2007).hochschildcohomologyoftruncatedquiveralgebras.scienceinchinaseriesamathematics,50(5),727.
MLA Yunge XU,et al."hochschildcohomologyoftruncatedquiveralgebras".scienceinchinaseriesamathematics 50.5(2007):727.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Yunge XU]'s Articles
[Yang HAN]'s Articles
[Wenfeng JIANG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yunge XU]'s Articles
[Yang HAN]'s Articles
[Wenfeng JIANG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yunge XU]'s Articles
[Yang HAN]'s Articles
[Wenfeng JIANG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.